Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Oncological Medicine
Volume 2015 (2015), Article ID 825603, 2 pages
http://dx.doi.org/10.1155/2015/825603
Case Report

A Rare Case of Paclitaxel and/or Trastuzumab Induced Acute Hepatic Necrosis

Tamworth Rural Referral Hospital, Dean Street, Tamworth, NSW 2340, Australia

Received 3 September 2015; Revised 18 October 2015; Accepted 25 October 2015

Academic Editor: Constantine Gennatas

Copyright © 2015 Hiren Mandaliya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiren Mandaliya, Pinky Baghi, Amy Prawira, and Mathew K. George, “A Rare Case of Paclitaxel and/or Trastuzumab Induced Acute Hepatic Necrosis,” Case Reports in Oncological Medicine, vol. 2015, Article ID 825603, 2 pages, 2015. doi:10.1155/2015/825603